# SDR GLBA201005161

- Difficulty date: May 15, 2010
- Submitted: May 16, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 41,532 hours, 45,181 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST EMERGENCY EXIT FLOOR LIGHT (RED) IS INOP.  MX REPOSITIONED THE LAMP INTO ITS HOLDER IAW MM 120-33-51-02, OPS CHECK NORMAL.
